Vol. 2, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Stationary compressible Navier–Stokes equations with inflow condition in domains with piecewise analytical boundaries

Piotr B. Mucha and Tomasz Piasecki

Vol. 2 (2020), No. 1, 123–155

We show the existence of strong solutions in Sobolev–Slobodetskii spaces to the stationary compressible Navier–Stokes equations with inflow boundary condition. Our result holds provided a certain condition on the shape of the boundary around the points where characteristics of the continuity equation are tangent to the boundary, which holds in particular for piecewise analytical boundaries. The mentioned situation creates a singularity which limits regularity at such points. We show the existence and uniqueness of regular solutions in a vicinity of given laminar solutions under the assumption that the pressure is a linear function of the density. The proofs require the language of suitable fractional Sobolev spaces. In other words our result is an example where the application of fractional spaces is irreplaceable, although the subject is a classical system.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

compressible Navier–Stokes equations, slip boundary condition, inflow boundary condition, strong solutions
Mathematical Subject Classification 2010
Primary: 35Q30, 76N10
Received: 25 June 2019
Accepted: 27 September 2019
Published: 9 November 2019
Piotr B. Mucha
Institute of Applied Mathematics and Mechanics
University of Warsaw
Tomasz Piasecki
Institute of Applied Mathematics and Mechanics
University of Warsaw